# SDR SWAA2023091987037

- Difficulty date: August 8, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 63,649 hours, 32,943 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER SKIN SLAT 1 AT SLAT STATION 451.97 AT LT WING 2023-506498<[01] FAULT RESOLVED ON OTHER FAULT DUE TO SLAT 1 WAS REPLACE ON FAULT TTG8Q00MQS8Y.;[02] CORRECTED STEP 1 FAULT RESOLVED ON OTHER FAULT DUE TO SLAT 1 WAS REPLACED ON FAULT TTG8Q00MQS8Y.;[03] FAULT RESOLVED ON OTHER FAULT DUE TO SLAT 1 WAS REPLACED ON FAULT TTG8Q00MQS8Y.
